# SDR 2005FA0001361

- Difficulty date: May 28, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N9362V
- Make and model: Mooney M20E
- Aircraft serial: 700011
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Coupling
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUFFERED A GEAR UP LANDING DUE TO A FAILURE OF THE COUPLING BETWEEN THE ACTUATOR AND GEARBOX.  (K)
